| Model Number |
ONB5STF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Unspecified Tissue Injury (4559)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a robotic laparoscopic procedure, the trocar punctured the bowel upon insertion.The device was removed from the incision site and the issue was surgically fixed.The issue led to 30 minutes or more extended surgical time.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during a robotic laparoscopic procedure, the trocar entered the bowel upon insertion.The issue was surgically fixed.The issue led to 30 minutes or more extended surgical time.
Additional Manufacturer Narrative